MathSciNet Relay Station
MathSciNet bibliographic data
MR917818 (89b:65217) 65M10 (35L65)
Vila, J.-P. High-order schemes and entropy condition for nonlinear hyperbolic systems of conservation laws. Math. Comp. 50 (1988), no. 181, 53–73.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement